# SDR 99FDEA00306

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB08661
- Condition: Corroded
- Location: Ws 264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0235 - DURING A/C P-F CONV AT AERONAVALI, CORROSION WAS FOUND ON LT UPPER WING AND MLG DOUBLER, TYPICAL PER DC10 SRM 57-00-01, FIG 8.  THE AMOUNT OF DAMAGE FOUND ON PN ARB0866-1 IS NOT COVERED BY SRM.  REPAIR REMOVES ALL CORROSION BY CUTTING OUT DAMAGE AND THEN VERIFIES CONTAINMENT PRIOR TO INSTALLING FILLERS AND EXT DOUBLERS PER EA NR 8-5710-39523.
